Advanced SearchSearch Tips
Strongly Clean Matrices Over Power Series
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 2,  2016, pp.387-396
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.2.387
 Title & Authors
Strongly Clean Matrices Over Power Series
Chen, Huanyin; Kose, Handan; Kurtulmaz, Yosum;
  PDF(new window)
An matrix A over a commutative ring is strongly clean provided that it can be written as the sum of an idempotent matrix and an invertible matrix that commute. Let R be an arbitrary commutative ring, and let . We prove, in this note, that is strongly clean if and only if is strongly clean. Strongly clean matrices over quotient rings of power series are also determined.
strongly clean matrix;characteristic polynomial;power series;
 Cited by
G. Borooah, A. J. Diesl and T. J. Dorsey, Strongly clean matrix rings over commutative local rings, J. Pure Appl. Algebra, 212(2008), 281-296. crossref(new window)

H. Chen, Rings Related Stable Range Conditions, Series in Algebra 11, World Scientific, Hackensack, NJ, 2011.

H. Chen, Strongly nil clean matrices over R[x]=($x^2$ - 1), Bull. Korean Math. Soc., 49(2012), 589-599. crossref(new window)

H. Chen, O. Gurgun and H. Kose, Strongly clean matrices over commutative local rings, J. Algebra Appl., 12, 1250126 (2013) [13 pages]: 10.1142/S0219498812501265. crossref(new window)

A. J. Diesl and T. J. Dorsey, Strongly clean matrices over arbitrary rings, J. Algebra, 399(2014), 854-869. crossref(new window)

L. Fan, Algebraic Analysis of Some Strongly Clean Rings and Their Generalizations, Ph.D. Thesis, Memorial University of Newfoundland, Newfoundland, 2009.

L. Fan and X. Yang, On strongly clean matrix rings, Glasgow Math. J., 48(2006), 557-566. crossref(new window)

Y. Li, Strongly clean matrix rings over local rings, J. Algebra, 312(2007), 397-404. crossref(new window)

Z. Wang and J. Chen, On two open problems about strongly clean rings, Bull. Austral. Math. Soc., 70(2004), 279-282. crossref(new window)

G. Tang and Y. Zhou, Strong cleanness of generalized matrix rings over a local ring, Linear Algebra Appl., 437(2012), 2546-2559. crossref(new window)

X. Yang and Y. Zhou, Some families of strongly clean rings, Linear Algebra Appl., 425(2007), 119-129. crossref(new window)

X. Yang and Y. Zhou, Strong cleanness of the $2{\time}2$ matrix ring over a general local ring, J. Algebra, 320(2008), 2280-2290. crossref(new window)